Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

Купить выпуск $442.00 Том 28, 1996 Выпуск 3-4

DOI: 10.1615/JAutomatInfScien.v28.i3-4


Using R-Functions to Solve Problems in Spatial Visualization of Geometric Objects
Gennadiy M. Bakan, I. F. Radchenko
pages 1-6
DOI: 10.1615/JAutomatInfScien.v28.i3-4.10
Synthesis of a Terminal Control System in an Orthogonal-Function Basis
S. A. Sokol , Anatoliy A. Tunik
pages 16-23
DOI: 10.1615/JAutomatInfScien.v28.i3-4.30
Minimum-Time Control Problem with Mixed Constraints
F. L. Chernousko
pages 28-40
DOI: 10.1615/JAutomatInfScien.v28.i3-4.50
Suboptimal Control: HL-algorithm for Solution of Stabilization Problem
V. N. Afanasiev, C. C. Gracheva, A. N. Danilina
pages 41-52
DOI: 10.1615/JAutomatInfScien.v28.i3-4.60
The Use of Matrix Pencils in an Identification Problem
Vladimir B. Larin
pages 53-62
DOI: 10.1615/JAutomatInfScien.v28.i3-4.70
Adaptive Information in the Problem of Measurement Control
V. G. Pokotilo , I. Yu. Onopchuk
pages 63-70
DOI: 10.1615/JAutomatInfScien.v28.i3-4.80
Some Minimax Problems of Matrix Parametric Optimization
Fedor G. Garashchenko, M. V. Osipchuk
pages 71-82
DOI: 10.1615/JAutomatInfScien.v28.i3-4.90
An Algorithm for Nonstochastic Identification of Controlled-Object Parameters
Z. Zh. Ametzhanova
pages 83-100
DOI: 10.1615/JAutomatInfScien.v28.i3-4.100
Estimates of the Mean Value of a Poisson-Distributed Random Vector
Alexander G. Nakonechnyi, Nikolay P. Lepekha
pages 110-117
DOI: 10.1615/JAutomatInfScien.v28.i3-4.120
Variational Convergence of Optimal Control Problems for Elliptic Systems
Peter I. Kogut
pages 118-131
DOI: 10.1615/JAutomatInfScien.v28.i3-4.130
Convergence Rate Estimation of Criteria of Model Selection
Tatyana I. Aksenova
pages 132-143
DOI: 10.1615/JAutomatInfScien.v28.i3-4.140
Two-Level Coordinating Control of a Manipulational Robot with Kinematic Redundancy
Gennadiy A. Tsybulkin
pages 144-151
DOI: 10.1615/JAutomatInfScien.v28.i3-4.150
Relative Navigation in the Problem of Getting a Movable Object into a Terminal Set
Dmitriy V. Lebedev, Alexander I. Tkachenko
pages 152-160
DOI: 10.1615/JAutomatInfScien.v28.i3-4.160
Sensitivity of Multidimensional Discrete Linear Models with Delays
A.I. Ruban
pages 161-169
DOI: 10.1615/JAutomatInfScien.v28.i3-4.170
On Control of Set of Trajectories under Bounded Disturbance
A. M. Shmatkov
pages 170-177
DOI: 10.1615/JAutomatInfScien.v28.i3-4.180
Use of the Optimal Lyapunov Functions Method in Interval Stability Problems
Denis Ya. Khusainov, R. Mustafayeva
pages 178-184
DOI: 10.1615/JAutomatInfScien.v28.i3-4.190